# SDR REXA2017032000390

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 21,054 hours, 13,565 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462534
- Part serial: 09722
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAVATORY WARNING IN FLIGHT. NO SMOKE PRESENT IN AFT LAVATORY.  REPLACED LAVATORY SMOKE DETECTOR IAW AMM 26-16-01.  OPS CHECKED GOOD
